# SDR 2008FA0000743

- Difficulty date: September 29, 2008
- Submitted: November 6, 2008
- Operation: General aviation
- Aircraft: N4945W
- Make and model: Gulstm 114
- Aircraft serial: 14267
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 442283
- Condition: Cracked
- Location: Rudder
- Part time: 603 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAR IS CRACKED AND BROKEN OUT AT UPPER HINGE ATTACH POINT.  THIS SPAR WAS REPLACED WITH NEW 1-1-99 FOR SAME CONDITION.  THIS CONDITION WAS FOUND BY CLOSE EXAMINATION OF AREA DURING ANNUAL INSPECTION. WE ARE IN RECEIPT OF INFORMATION OF SAME FAILED CONDITION ON SN 14408.  RECOMMEND THAT DOUBLER BE INSTALLED TO STRENGTHEN SPAR IN THIS AREA.  (K)
